| Model Number |
4548 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device remains implanted; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically capped/abandoned (the lead remains implanted but out-of-service) due to increasing thresholds.Another lv lead was successfully implanted.Besides intervention, there were no other adverse patient effects reported.